# SDR HEEA0015325

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31217
- Make and model: Skrsky S76A
- Aircraft serial: 760229
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 500DCF288
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN BANKING LEFT OR RIGHT, POINTER BAR CLIMBS OR DIVES 20 DEGREES.
